# SDR ASAA2012122093506

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 16,241 hours, 5,161 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part serial: 113A1414
- Condition: Inoperative
- Location: Apu
- Part time: 3,292 hours, 3,175 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, STARTED APU BOTH ENGINES RUNNING BATTERY DISCHARGE LIGHT ILLUMINATED FOR 30 SECONDS.  DURING START SEQUENCE THE WENT OUT.  ALSO OCCURRED IN GATE WITH GROUND POWER CONNECTED DURING START SEQUENCE. ACFT GROUNDED.  UPON START, FOUND THAT BATTERY DISCHARGE LT ILLUMINATED MOMENTARILY, ALSO FOUND FAULT CODE 49-41250 ON CURRENT STATUS IN CDU, START CONVERTER UNIT SHOWS START SYS INOPERATIVE.  R & R STARTER GENERATOR, REF MM 49-41-21. OPS & LEAK CHECKED GOOD.  ONCE APU WAS STARTED NO BATTERY DISCHARGE LT AND CDU SHOWED FAULT CLEARED & NO FAILURES IN CURRENT STATUS.
